# SDR FDEA202204030820

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR, PANEL 241WFF HAS SEVERAL AREAS OF DAMAGE, STA 1041 AND BL-0 REPAIRED 8EA DAMAGE LOCATIONS ON MAIN CABIN FLOOR PANEL 241WFF IAW B767 SRM 53-00-  50-2R, PARA. 4.C. AND 4.D.
